Cervical Lymphadenopathy Mimicking Angioimmunoblastic T-Cell Lymphoma after Dapsone-Induced Hypersensitivity Syndrome
Min Young Rim, Junshik Hong, Inku Yo, Hyeonsu Park, Dong Hae Chung, Jeong Yeal Ahn, Sanghui Park, Jinny Park, Yun Soo Kim, Jae Hoon Lee
Korean J Pathol. 2012;46(6):606-610.   Published online 2012 Dec 26     DOI: https://doi.org/10.4132/KoreanJPathol.2012.46.6.606
Citations to this article as recorded by Crossref logo
Antibacterial antibiotic-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a literature review
Shiva Sharifzadeh, Amir Hooshang Mohammadpour, Ashraf Tavanaee, Sepideh Elyasi
European Journal of Clinical Pharmacology.2020;[Epub]     CrossRef
Drug-Induced Hypersensitivity Syndrome: A Clinical, Radiologic, and Histologic Mimic of Lymphoma
Faaria Gowani, Bradley Gehrs, Teresa Scordino
Case Reports in Hematology.2018; 2018: 1.     CrossRef
In vitrotesting for diagnosis of idiosyncratic adverse drug reactions: Implications for pathophysiology
Abdelbaset A. Elzagallaai, Michael J. Rieder
British Journal of Clinical Pharmacology.2015; 80(4): 889.     CrossRef
Dapsone-induced drug reaction with eosinophilia and systemic symptoms syndrome, misdiagnosed as lymphoma
Bomi Shin, So Young Park, Sun-Young Yoon, Eun-Hye Shin, Young-Joo Yang, Hyung-Jin Cho, Il-Young Jang, Dong-Uk Kang, Tae-Bum Kim, You Sook Cho, Hee-Bom Moon, Hyouk-Soo Kwon
Allergy, Asthma & Respiratory Disease.2013; 1(4): 400.     CrossRef
T-cell lymphoma presenting as drug rash with eosinophilia and systemic symptoms syndrome
Mi-Ae Kim, Hye-Soo Yoo, Sun Hyuk Hwang, Yoo Seob Shin, Dong-Ho Nahm, Hae-Sim Park
Allergy Asthma & Respiratory Disease.2013; 1(3): 280.     CrossRef